# SDR AALA202105199015

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 26,892 hours, 11,163 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Dislodged
- Location: Cockpit Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CAPTAIN'S SLIDING WINDOW OFF TRACK AND SITTING IN CAPTAIN'S SEAT. REINSTALLED WINDOW PER AMM 56-12-00-400-801.
